# SDR MALA010493

- Difficulty date: May 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT INTAKE CAUTION LIGHT CAME ON AFTER TURNING ON.  LIGHT CYCLED ON/OFF EVERY FIVE SECONDS.  TEST OK ON THE GROUND BEFORE TAKEOFF.  AIR RETURN TO DTW.  MAINTENANCE FOUND CHAFED WIRE ON THE RT INTAKE EXHAUST NOZZLE.  REPAIRED WIRE, ALL CHECKS GOOD.
